Positive Toeplitz operators from a harmonic Bergman space into another

Boo Rim Choe, Young J. Lee, Kyunguk Na

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

On the setting of bounded smooth domains, we study positive Toeplitz operators between the harmonic Bergman spaces. We give characterizations of bounded and compact Toeplitz operators taking one harmonic Bergman space into another in terms of certain Carleson and vanishing Carleson measures.

Original languageEnglish
Pages (from-to)255-270
Number of pages16
JournalTohoku Mathematical Journal
Volume56
Issue number2
Publication statusPublished - 2004 Jun 1

Fingerprint

Harmonic Bergman Space
Toeplitz Operator
Positive Operator
Carleson Measure
Compact Operator

Keywords

  • Carleson measure
  • Harmonic Bergman spaces
  • Toeplitz operators

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Positive Toeplitz operators from a harmonic Bergman space into another. / Choe, Boo Rim; Lee, Young J.; Na, Kyunguk.

In: Tohoku Mathematical Journal, Vol. 56, No. 2, 01.06.2004, p. 255-270.

Research output: Contribution to journalArticle

Choe, Boo Rim ; Lee, Young J. ; Na, Kyunguk. / Positive Toeplitz operators from a harmonic Bergman space into another. In: Tohoku Mathematical Journal. 2004 ; Vol. 56, No. 2. pp. 255-270.
@article{535d515c8a5446fdbcb28fbc272a5da5,
title = "Positive Toeplitz operators from a harmonic Bergman space into another",
abstract = "On the setting of bounded smooth domains, we study positive Toeplitz operators between the harmonic Bergman spaces. We give characterizations of bounded and compact Toeplitz operators taking one harmonic Bergman space into another in terms of certain Carleson and vanishing Carleson measures.",
keywords = "Carleson measure, Harmonic Bergman spaces, Toeplitz operators",
author = "Choe, {Boo Rim} and Lee, {Young J.} and Kyunguk Na",
year = "2004",
month = "6",
day = "1",
language = "English",
volume = "56",
pages = "255--270",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "2",

}

TY - JOUR

T1 - Positive Toeplitz operators from a harmonic Bergman space into another

AU - Choe, Boo Rim

AU - Lee, Young J.

AU - Na, Kyunguk

PY - 2004/6/1

Y1 - 2004/6/1

N2 - On the setting of bounded smooth domains, we study positive Toeplitz operators between the harmonic Bergman spaces. We give characterizations of bounded and compact Toeplitz operators taking one harmonic Bergman space into another in terms of certain Carleson and vanishing Carleson measures.

AB - On the setting of bounded smooth domains, we study positive Toeplitz operators between the harmonic Bergman spaces. We give characterizations of bounded and compact Toeplitz operators taking one harmonic Bergman space into another in terms of certain Carleson and vanishing Carleson measures.

KW - Carleson measure

KW - Harmonic Bergman spaces

KW - Toeplitz operators

UR - http://www.scopus.com/inward/record.url?scp=3142672168&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3142672168&partnerID=8YFLogxK

M3 - Article

VL - 56

SP - 255

EP - 270

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 2

ER -